Hi, I am Harminder Singh, My LiveDNA is 91.5559
 
   
  Home  
 
 
 
Dr. Harminder Singh
 
Highest Degree: M.D. in Pharmacology from Baba Farid University of Health Sciences, India
 
Institute: Baba Farid University of Health Sciences, India
 
Area of Interest: 0Pharmacology and Toxicology
  •   Dermatological Therapeutics
  •   Pharmaceuticals
  •   Adverse Drug Reaction
  •   Malarial Teratment
 
URL: http://livedna.org/91.5559
 
My SELECTED Publications
Amita, S., S. Prabhakar, I. Manoj, S. Harminder and T. Pavan, 2009. Effect of yoga-nidra on blood glucose level in diabetic patients. Indian J. Physiol. Pharmacol., 53: 97-101.
PubMed  |  
Kaur, K., H. Singh, K. Kaur, B. Singh and G. Mittal, 2012. Analysis of patient's knowledge of the prescribed drug and awareness of general population regarding package insert: A cross sectional survey. Asian J. Pharmaceutical Health Sci., 2: 513-515.
Direct Link  |  
Sharma, S., R. Sharma, H. Singh and B. Nelkumar, 2011. History of medicine - herbal medicine scenario: A review. Res. J. Pharmacol. Pharmacodynamics, 3: 45-47.
Direct Link  |  
Singh, A., D. Kiran, H. Singh, B. Nel, P. Singh and P. Tiwari, 2008. Prevalence and severity of dysmenorrhea: A problem related to menstruation, among first and second year female medical students. Indian J. Physiol. Pharmacol., 52: 389-397.
PubMed  |  
Singh, H., B. Nel, V. Dey, P. Tiwari and N. Dulhani, 2011. Adverse effects of multi-drug therapy in leprosy, a two years experience (2006-2008) in tertiary health care centre in the tribal region of Chhattisgarh State (Bastar, Jagdalpur). Lepr. Rev., 82: 17-24.
PubMed  |  Direct Link  |  
Singh, H., B.N. Kumar, T. Sinha and N. Dulhani, 2011. The incidence and nature of drug-related hospital admission: A 6-month observational study in a tertiary health care hospital. J. Pharmacol. Pharmacother., 2: 17-20.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., K. Azad and K. Kour, 2013. Clofazimine-Induced enteropathy in a patient of leprosy. Indian J. Pharmacol., 45: 197-198.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., K. Kaur and P. Girish, 2012. Multidrug resistant tuberculosis; a pharmacological view based on revised national tuberculosis control programme DOTS-Plus guidelines. IOSR J. Pharmacy, 2: 62-68.
Direct Link  |  
Singh, H., K. Kaur, P.K. Kar, A. Bansal, B.N. Kumar and V.S. Chauhan, 2013. A 3 years experience of treating tribal leprosy patients and its impact on various domains of patient's life. Int. J. Health Allied Sci., 2: 13-16.
CrossRef  |  Direct Link  |  
Singh, H., N. Dulhani, B.N. Kumar and P. Tiwari, 2010. A comparative study of artesunate-lumefantrine vs. chloroquine-pyrimethamine-sulfadoxine efficacy for the treatment of uncomplicated plasmodium falciparum in tribal population in bastar (Chhattisgarh). Internet J. Pharmacol., Vol. 8. 10.5580/6e4.
CrossRef  |  Direct Link  |  
Singh, H., N. Dulhani, B.N. Kumar, P. Singh and P. Tiwari, 2010. Effective control of sickle cell disease with hydroxyurea therapy. Indian J. Pharmacol., 42: 32-35.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., N. Dulhani, B.N. Kumar, P. Singh, P. Tewari and K. Nayak, 2010. A pharmacovigilance study in medicine department of tertiary care hospital in Chhattisgarh (Jagdalpur), India. J. Young Pharmacists, 2: 95-100.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., N. Dulhani, N.K. Bithika, P. Tiwari, V.K.S. Chauhan and P. Singh, 2010. Rural epidemiology of HIV positive tribal patients from Chhattisgarh in India. J. Global Infect. Dis., 2: 39-42.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., N. Dulhani, P. Tiwari, P. Singh and T. Sinha, 2009. A prospective, observational cohort study to elicit adverse effects of antiretroviral agents in a remote resource-restricted tribal population of Chhattisgarh. Indian J. Pharmacol. 41: 224-226.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., P. Singh, P. Tiwari, V. Dey, N. Dulhani and A. Singh, 2009. Dermatological manifestations in HIV-infected patients at a tertiary care hospital in a tribal (Bastar) region of Chhattisgarh, India. Indian J. Dermatol., 54: 338-341.
CrossRef  |  PubMed  |  Direct Link  |  
Singh, H., V.K. Kachhap, B.N. Kumar and K. Nayak, 2011. Nevirapine induced Stevens-Johnson syndrome in an HIV infected patient. Indian J. Pharmacol., 43: 84-86.
CrossRef  |  PubMed  |  Direct Link  |